# SDR CALA2010060100236

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 33,372 hours, 17,625 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6545800
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HINGE FASTENER HOLE NR 6 COUNTER SINK CORROSION SQK (N/R) 4230889/4230894, LOWER HINGE BOTTOM HOLE CRACK INDICATION SQK 4230890 AND NR 5 HOLE OVERSIZED TO .194", SQK 4230893 COVERED BY ECRA 5330-04024 REPAIR DOUBLER.  REPAIRED IAW ECRA 5330-04024.  FINAL ECRA C/W 5330-04024.
